# SDR DL73K020868

- Difficulty date: July 26, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- Aircraft time: 41,200 hours, 32,661 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 654653949
- Part serial: NA
- Condition: Cracked
- Location: Sta 616 Wl202
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STA 616 LH/RH WERE CRACKED IN IN          BD/OUTBD FLANGEAT LOCATION ATTACHING TO FLOOR STUB BEAM.  D AMAGE WAS FOUND DURING INSPECTION PER SI 3-85751-12.        CORRECTIVE ACTION: DAMAGE WAS REPAIRED PER ER/A 383607-14.
